Asymptotics of the Solution of a Bisingular Optimal Boundary Control Problem in a Bounded Domain
- Authors: Danilin A.R.1
-
Affiliations:
- Krasovskii Institute of Mathematics and Mechanics, Ural Branch, Russian Academy of Sciences
- Issue: Vol 58, No 11 (2018)
- Pages: 1737-1747
- Section: Article
- URL: https://journals.rcsi.science/0965-5425/article/view/179917
- DOI: https://doi.org/10.1134/S0965542518110040
- ID: 179917
Cite item
Abstract
A bisingular problem of optimal boundary control for solutions of an elliptic equation in a bounded domain with a smooth boundary is considered. The coefficient of the Laplacian is assumed to be small, and integral constraints are imposed on the control. A complete asymptotic expansion in powers of the small parameter is obtained for the solution of the problem.
About the authors
A. R. Danilin
Krasovskii Institute of Mathematics and Mechanics, Ural Branch, Russian Academy of Sciences
Author for correspondence.
Email: dar@imm.uran.ru
Russian Federation, Yekaterinburg, 620990
Supplementary files
